# SDR SIMA20201101001

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 9,553 hours, 6,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY LIGHTS INOPERATIVE.  EXIT SIGN AND COURTESY LIGHT.  C/A: ITEM DEFERRED.  MTX PROCEDURES COMPLIED WITH.
